# SDR VNAA2010041600013

- Difficulty date: April 13, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 13,947 hours, 14,615 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38301552
- Part serial: US0020
- Condition: Punctured
- Location: Apu
- Part time: 13,954 hours, 14,623 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUMES IN THE CABIN FROM THE APU AT TYS.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE APU PRIMARY FUEL MANIFOLD AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
